# SDR SWAA2025082909604

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 38,192 hours, 18,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT ENTRY DOOR SLIDE IS IN CONTACT WITH THE FUSELAGE WHEN CLOSING THE DOOR.  REPACKED AFTER ENTRY DOOR SLIDE IAW MT725-61-06
